# SDR HEEA079099

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- Aircraft time: 6,749 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 205030280141
- Condition: Separated
- Location: Work Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEWLY INSTALLED WORK DECK FOUND TO BE SEPARATED ON BOTTOM.  THE SEPARATED AREA WAS 5 INCHES IN DIAMETER NEAR FWD CENTER OF DECK ASSY.
